# SDR DALA2018092105688

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 71,099 hours, 22,379 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE MAIN CABIN FLOORBEAM EXISTING REPAIR, UPPER SURFACE, BS 377 BETWEEN LBL 14.5 AND LBL 35.0. REMOVED CORROSION FROM FLOORBEAM IAW SRM 51-10-02. REMOVED PREVIOUS REPAIR PARTS FROM FLOORBEAM, FABRICATED NEW REPAIR PARTS AND INSTALLED NEW REPAIR PARTS IAW SRM 53-00-51 FIG 201 REPAIR 10.
